Asymptotic direction of random walks in Dirichlet environment
Annales de l'I.H.P. Probabilités et statistiques, Tome 51 (2015) no. 2, pp. 716-726.

On démontre que, dans d, les marches aléatoires en milieu aléatoire i.i.d. de Dirichlet – ou, de façon équivalente, les marches renforcées par arêtes orientées – ont presque sûrement une direction asymptotique égale à la direction de la dérive initiale, c’est-à-dire que XnXn converge vers Eo[X1]Eo[X1] quand n, à moins que cette dérive soit nulle. Ceci est obtenu en généralisant le résultat de transience directionnelle de (Ann. Inst. Henri Poincaré Probab. Stat. 47 (2011) 1–8). De plus, on explicite la valeur ou la loi de certaines probabilités, ce qui démontre et généralise une conjecture de ce dernier article.

We prove that, on d, random walks in i.i.d. Dirichlet environment – or equivalently oriented-edge reinforced random walks – have almost surely an asymptotic direction equal to the direction of the initial drift, i.e. XnXn converges to Eo[X1]Eo[X1] as n, unless this drift is zero. This is obtained by generalizing the result of directional transience from (Ann. Inst. Henri Poincaré Probab. Stat. 47 (2011) 1–8). In addition, we identify the exact value or distribution of certain probabilities, answering and generalizing a conjecture of that paper.

DOI : 10.1214/13-AIHP582
Classification : 60K37, 60K35
Mots-clés : random walk, random environment, Dirichlet distribution, reinforced random walk, asymptotic direction, time reversal
@article{AIHPB_2015__51_2_716_0,
     author = {Tournier, Laurent},
     title = {Asymptotic direction of random walks in {Dirichlet} environment},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {716--726},
     publisher = {Gauthier-Villars},
     volume = {51},
     number = {2},
     year = {2015},
     doi = {10.1214/13-AIHP582},
     mrnumber = {3335022},
     zbl = {1319.60095},
     language = {en},
     url = {https://www.numdam.org/articles/10.1214/13-AIHP582/}
}
TY  - JOUR
AU  - Tournier, Laurent
TI  - Asymptotic direction of random walks in Dirichlet environment
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2015
SP  - 716
EP  - 726
VL  - 51
IS  - 2
PB  - Gauthier-Villars
UR  - https://www.numdam.org/articles/10.1214/13-AIHP582/
DO  - 10.1214/13-AIHP582
LA  - en
ID  - AIHPB_2015__51_2_716_0
ER  - 
%0 Journal Article
%A Tournier, Laurent
%T Asymptotic direction of random walks in Dirichlet environment
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2015
%P 716-726
%V 51
%N 2
%I Gauthier-Villars
%U https://www.numdam.org/articles/10.1214/13-AIHP582/
%R 10.1214/13-AIHP582
%G en
%F AIHPB_2015__51_2_716_0
Tournier, Laurent. Asymptotic direction of random walks in Dirichlet environment. Annales de l'I.H.P. Probabilités et statistiques, Tome 51 (2015) no. 2, pp. 716-726. doi : 10.1214/13-AIHP582. https://www.numdam.org/articles/10.1214/13-AIHP582/

[1] E. Bouchet. Sub-ballistic random walk in Dirichlet environment. Electron. J. Probab. 18 (58) (2013) 1–25 (electronic). | MR | Zbl

[2] J.-F. Chamayou and G. Letac. Explicit stationary distributions for compositions of random functions and products of random matrices. J. Theoret. Probab. 4 (1991) 3–36. | DOI | MR | Zbl

[3] A. Drewitz and A. Ramírez. Asymptotic direction in random walks in random environment revisited. Braz. J. Probab. Stat. 24 (2) (2010) 212–225. | MR | Zbl

[4] N. Enriquez and C. Sabot. Edge oriented reinforced random walks and RWRE. C. R. Math. Acad. Sci. Paris 335 (11) (2002) 941–946. | MR | Zbl

[5] N. Enriquez and C. Sabot. Random walks in a Dirichlet environment. Electron. J. Probab. 11 (31) (2006) 802–817 (electronic). | MR | Zbl

[6] M. Zerner and F. Merkl. A zero–one law for planar random walks in random environment. Ann. Probab. 29 (4) (2001) 1716–1732. | MR | Zbl

[7] C. Sabot. Ballistic random walks in random environments at low disorder. Ann. Probab. 32 (4) (2004) 2996–3023. | MR | Zbl

[8] C. Sabot. Random walks in random Dirichlet environment are transient in dimension d3. Probab. Theory Related Fields 151 (1–2) (2009) 297–317. | MR | Zbl

[9] C. Sabot. Random Dirichlet environment viewed from the particle in dimension d3. Ann. Probab. 41 (2) (2013) 722–743. | MR | Zbl

[10] C. Sabot and L. Tournier. Reversed Dirichlet environment and directional transience of random walks in Dirichlet environment. Ann. Inst. Henri Poincaré Probab. Stat. 47 (1) (2011) 1–8. | Numdam | MR | Zbl

[11] F. Simenhaus. Asymptotic direction for random walks in random environment. Ann. Inst. Henri Poincaré Probab. Stat. 43 (6) (2007) 751–761. | MR | Zbl

[12] L. Tournier. Integrability of exit times and ballisticity for random walks in Dirichlet environment. Electron. J. Probab. 14 (16) (2009) 431–451 (electronic). | MR | Zbl

[13] M. Zerner. The zero–one law for planar random walks in i.i.d. random environments revisited. Electron. Commun. Probab. 12 (2007) 326–335 (electronic). | DOI | MR | Zbl

  • Slonim, Daniel J. Random walks in Dirichlet environments on Z with bounded jumps, Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Volume 60 (2024) no. 2 | DOI:10.1214/22-aihp1352
  • Poudevigne–Auboiron, Rémy Limit theorem for sub-ballistic Random Walks in Dirichlet Environment in dimension d≥3, Electronic Journal of Probability, Volume 29 (2024) no. none | DOI:10.1214/23-ejp945
  • Slonim, Daniel J. Directional transience of random walks in random environments with bounded jumps, Latin American Journal of Probability and Mathematical Statistics, Volume 21 (2024) no. 1, p. 701 | DOI:10.30757/alea.v21-27
  • Ramírez, Alejandro F.; Saglietti, Santiago; Shao, Lingyun A non-oriented first passage percolation model and statistical invariance by time reversal, Stochastic Processes and their Applications, Volume 175 (2024), p. 104413 | DOI:10.1016/j.spa.2024.104413
  • Sabot, Christophe; Tournier, Laurent Random walks in Dirichlet environment: an overview, Annales de la Faculté des sciences de Toulouse : Mathématiques, Volume 26 (2017) no. 2, p. 463 | DOI:10.5802/afst.1542
  • Bouchet, Élodie; Ramírez, Alejandro F.; Sabot, Christophe Sharp ellipticity conditions for ballistic behavior of random walks in random environment, Bernoulli, Volume 22 (2016) no. 2 | DOI:10.3150/14-bej683
  • Bouchet, Élodie Sub-ballistic random walk in Dirichlet environment, Electronic Journal of Probability, Volume 18 (2013) no. none | DOI:10.1214/ejp.v18-2109

Cité par 7 documents. Sources : Crossref